# SDR GAIA00291

- Difficulty date: May 24, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND, FASTENER HOLES FOR RIGHT WALKING BEAM PANEL HAS CORROSION ON LANDING GEAR BEAM.  REPAIRED BEAM IAW TIMCO REO SOO170.  THIS AIRCRAFT WAS RETURNED TO SERVICE.  (M)
